MAUDE Adverse Event Report: Tandem Diabetes Care t:slim X2 Insulin Pump with Control-IQ+ Technology; Alternate Controller Enabled Insulin Infusion Pump

Tandem Diabetes Care t:slim X2 Insulin Pump with Control-IQ+ Technology; Alternate Controller Enabled Insulin Infusion Pump
Model Number 1002717
Medical Device Problem Code Failure to Charge (1085)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that t: slim x2 pump battery would not charge, and customer confirmed multiple power sources, charging cables, and wall adapters without resolving battery charging issue, though pump did not shut down and remained usable.There was no adverse impact to the customer¿s blood glucose level.Customer planned to continue using current pump and rely on alternate method if necessary, and technical support arranged replacement pump, confirmed shipping details, provided instructions for putting pump into storage mode, and advised customer to return problematic pump within 10 days and to set up pump settings and connect cgm on replacement pump.
 
Additional Manufacturer Narrative
In use at the time of the event: cgm model: unknown.Mobile os: unknown/unknown/unknown/unknown.

Brand Name
t:slim X2 Insulin Pump with Control-IQ+ Technology
Common Device Name
Alternate Controller Enabled Insulin Infusion Pump
Manufacturer (Section D)
Tandem Diabetes Care
12400 high bluff drive
san diego CA 92130
Manufacturer Contact
john connell
12400 high bluff drive
san diego, CA 92130
+1(858)224-6281
MDR Report Key50918031
Report Number3013756811-2026-176034
Device Sequence Number5370323
Product Code QFG
UDI-Device Identifier00389152286716
UDI-Public(01)00389152286716(22)1012962(11)231213
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K250792
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1002717
Device Catalogue Number1012867
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age27 YR
Patient SexFemale
Patient Weight200 LB